# SDR ASAA2017071621384

- Difficulty date: July 16, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 39,419 hours, 12,099 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 WINDOW OVERHEAT LIGHT ILLUMINATED IN FLIGHT. PERFORMED QRH BUT LIGHT REMAINS ILLUMINATED WHEN SWITCH IS ON.  ACFT GROUNDED.  FOUND CIRCUIT BREAKER TRIPPED ON P6-11, CIRCUIT BREAKER B-9. PERFORMED CIRCUIT BREAKER RESET PROCEDURES IAW AMM 20-60-01. NO DEFECTS NOTED. PERFORMED WINDOW HEAT SYSTEM OPS CHECKED IAW AMM 30-41-00. OPS GOOD.
